Top 10 Childrens Tylenol Travel Size – Acetaminophen

Top 10 Childrens Tylenol Travel Size – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 1 fl. oz

#ad
Tylenol #ad - Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. Dosing is available for children 2-3 years of age.

The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. 1-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one. Ask a doctor about dosage for children under 2 years of age. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight.

This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height4.5 Inches
Length2.94 Inches
Width1.75 Inches
Part Number219592
Model219592

2. Tylenol

#ad

Children's Tylenol Chewables, 24 ct, Grape, 160 mg Acetaminophen for Pain & Fever Relief

#ad
Tylenol #ad - 24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.

This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula. Tylenol has been relied on by parents for over 60 years. Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief.
BrandTylenol #ad
ManufacturerMcNeil Consumer and Specialty Pharm #ad
Height2 Inches
Length2.05 Inches
Weight0.05 Pounds
Width2.85 Inches
Part Number580828
Model580828

3. Tylenol

#ad

Acetaminophen for Pain & Fever Relief, 24 ct, Bubble Gum, Children's Tylenol Chewables

#ad
Tylenol #ad - This kids' cold & flu medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula.

Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Tylenol has been relied on by parents for over 60 years. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief. Tylenol is the #1 pediatrician recommended brand for pain and fever relief. 24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height2 Inches
Length2.05 Inches
Weight0.06 Pounds
Width2.85 Inches
Part Number51924
Model51924

4. Tylenol

#ad

Children's Tylenol Dissolve Powder Packets with 160 mg Acetaminophen, 18 ct, Wild Berry

#ad
Tylenol #ad - Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed.

From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are dye-free and available in a kid-friendly fruity Wild Berry flavor. This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, flu, headache, sore throat and toothache. Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. 18-count of children's tylenol dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms.
BrandTylenol #ad
ManufacturerAmazonUs/EE6IC #ad
Height3.58 Inches
Length1.34 Inches
Weight0.01 Pounds
Width3.03 Inches

5. Tylenol

#ad

Tylenol Infants' Liquid Medicine with Acetaminophen Pain + Fever Relief Dye Free, Cherry, 1 Fl Oz

#ad
Tylenol #ad - Ask a doctor about dosage for children under 2 years of age. This dye-free baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

Dosing is available for children 2-3 years of age. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Tylenol is the #1 pediatrician-recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain.

It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. 1-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one.
BrandTylenol #ad
ManufacturerAmazonUs/EE6IC #ad
Height4.27 Inches
Length1.26 Inches
Width2.24 Inches
Part Number1684245
Model300450167040

6. Tylenol

#ad

Children's Tylenol Liquid 4 fl. oz & Chewable 24 ct, 2 pc bundle, Pain Relief, Grape

#ad
Tylenol #ad - Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Both of these children's pain relievers contain the effective fever reducer and pain reliever acetaminophen; 160 mg acetaminophen per chewable tablet and 160 mg acetaminophen per 5mL dose of the liquid oral suspension.

Kid-friendly product bundle comes from tylenol. They both come in great-tasting grape flavor and kid-friendly forms. Both pain relieving products feature a formula that is aspirin-free, alcohol-free, and ibuprofen free, so they're gentle on the tummy. Tylenol has been relied on by parents for over 60 years.

This bundle of medicine for kids helps to temporarily reduce fever and relieve minor aches and pain due to the common cold, headache, flu, sore throat, and toothache. Dual pack of tylenol pain relief and fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets.
BrandTylenol #ad
ManufacturerMcNeil Consumer and Specialty Pharm #ad
Height5 Inches
Length4 Inches
Weight0.49 Pounds
Width2.06 Inches
Part NumberB07HPYLLJ3
ModelB07HPYLLJ3

7. Tylenol

#ad

Children's Tylenol Dissolve Powder Packets with 160 mg Acetaminophen, 30 ct, Wild Berry

#ad
Tylenol #ad - This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, headache, flu, sore throat and toothache.

30-count of children's tylenol dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms. Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed. Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are dye-free and available in a kid-friendly fruity Wild Berry flavor.
BrandTylenol #ad
ManufacturerAmazonUs/EE6IC #ad
Height3.58 Inches
Length1.34 Inches
Weight0.01 Pounds
Width4.02 Inches
Part Number300450416308
ModelCSAVBLK;ASD;LF

8. Amazon Basic Care

#ad

100 mg, Pain Reliever and Fever Reducer, Orange, 24 Count Pack of 1, Amazon Basic Care Children's Ibuprofen Chewable Tablets

#ad
Amazon Basic Care #ad - Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, flu, sore throat, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, headaches and toothaches. This product is gluten free and preservative free.

No dosing container or water is needed. Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. Amazon basic care children's Ibuprofen Chewable Tablets, 100 mg contains a nonsteroidal anti-inflammatory drug. Active ingredient: the active ingredient in amazon basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin.

Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11. Nsaid: chewable tablets are a convenient choice for today’s on-the-go families. Orange flavor is a child-pleasing favorite to help the medicine go down.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

9. Tylenol

#ad

Tylenol Pain Reliever/Fever Reducer, 100 Count

#ad
Tylenol #ad - Temporarily reduces fever. This package for households without young children. 50 pouches of 2 caplets each. Contains no aspirin. Contains acetaminophen. Temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis, toothache; muscular aches; premenstrual and menstrual cramps.
BrandTylenol #ad
ManufacturerEverready First Aid #ad
Height2 Inches
Length6 Inches
Weight0.1 Pounds
Width4 Inches
Part Number1654744

10. Tylenol

#ad

Tylenol Children's Oral Suspension Medicine with Acetaminophen, 4 Fl Oz, Cherry

#ad
Tylenol #ad - This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula.

Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. 4-fluid ounce bottle of children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height5.1 Inches
Length1.8 Inches
Weight4 ounces
Width2 Inches
Part NumberI00001558
ModelI00001558